# SDR 200705212

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 6,511 hours, 4,217 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 389075011
- Part serial: 208
- Condition: Failed
- Location: Emergency Brake
- Part time: 6,507 hours, 4,215 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 7568 ORD-RSW DIVERTED TO ATL DUE TO EMERGENCY BRAKE LIGHT ON IN COCKPIT.  A/C LANDED WITH VISIBLE SMOKE COMING FROM LANDING GEAR BUT NO FURTHER INCIDENT DURING ROLL OUT.  TWO TIRES BLOWN ON LANDING.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BRAKE CONTROL VALVE.  ALL MAIN TIRES WERE REPLACED.
